<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 11 Issue 2" %>
q-Enumeration of Salié Permutations
Helmut Prodinger
Mathematics Department, University of Stellenbosch, 7602 Stellenbosch, South Africa
Annals of Combinatorics 11 (2) p.213-225 June, 2007
AMS Subject Classification: 05A10, 05A15, 05A30
Salié permutations are defined to be first alternating, and then monotone. We qenumerate them by considering words (instead of permutations), equipped with geometric probabilities.
Keywords: geometric distribution, q-analogue, functional equation, permutation


1. I. Goulden and D. Jackson, Combinatorial Enumeration, John Wiley & Sons, New York, 1983.

2. V. Guo and J. Zeng, Some arithmetic properties of the q-Euler numbers and q-Salié numbers. European J. Combin. 27 (2006) 884-895.

3. H. Prodinger, Combinatorics of geometrically distributed random variables: New q-tangent and q-secant numbers, Int. J. Math. Math. Sci. 24 (2000) 825-838.

4. O. Warnaar, Partial theta functions, I. Beyond the lost notebook, Proc. London Math. Soc. (3) 87 (2003) 363-395.